MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENDOPATH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 5DCS
Medical Device Problem Codes Difficult to Open or Close (2921); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/2/2026.B3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # a9766k.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual inspection of the returned 5dcs device revealed damage to the end effector.The opened packaging was also returned with the instrument.During functional testing, an audible noise was observed that appeared to originate from the damaged end effector.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reached on the cause of the reported event, the reported complaint was confirmed.Device history review: a manufacturing record evaluation was performed for the finished device batch a9766k number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a myomectomy, he found out the 5dcs was hardly to close and open, and also had some strange sound during using.Therefore, they change another 5dcs for case use.There was no delay in the procedure and was completed successfully.No patient consequences were reported.

Brand Name
ENDOPATH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24779540
Report Number3005075853-2026-02465
Device Sequence Number17658690
Product Code GEI
UDI-Device Identifier10705036000785
UDI-Public(01)10705036000785(17)300131(10)439D19
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K984240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5DCS
Device Lot Number439D19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown